# SDR 2004UALA00666

- Difficulty date: July 14, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 39,512 hours, 14,548 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R FLOOR SUPPORT INNER CHORD BROKEN OUT AND CORRODED AT BS 1681. MAJOR REPAIR ACCOMPLISHED. FLOOR SUPPORT REPAIR SPLICE.
